# SDR DALA2020062952517

- Difficulty date: June 24, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 91,284 hours, 41,317 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE RIGHT DOOR - SLIDE LIGHT OFF IN ARMED POSITION AND ARMING LEVER HARD TO 0PERATE.  RELAMPED SLIDE INDICATOR LIGHT OPS CKS GOOD, FOUND GREEN LANYARD TO GIRT BAR OBSTRUCTING GIRT BAR, PACKED EXTRA LANYARD MATERIAL INTO SLIDE. DOOR NOW OPS CKS/ARMS GOOD. (7054151)
